# SDR 95ZZZX4428

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6141Q
- Make and model: Cessna 152
- Aircraft serial: 15285164
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Push Rod
- Part number: 73806
- Condition: Defective
- Location: Nr 1 Cyl Int
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE LOW STATIC.  FOUND PUSH ROD WITH BOTH ENDS LOOSE AND TUBE MUSHROOMED.  REPLACED PUSH ROD.  INSPECTED ALL OTHER FOR PROPER ADJUSTMENT - OK.
